It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 50 for burning muscle pain. (0.045 seconds)


... Yes, Statins can cause burning muscle pain but for anyone who has suffered POLIO as a child, I think such pain is most likely from POST-POLIO SYNDROME. A rheumatologist should make that call. (11 replies)
... But lately his arm pain has been a lot worse with a lot of new burning pain in his muscles, not just the joints. ... (11 replies)
... Thanks N Hone, Last night I had no discomfort from the burning sensation in my legs and the muscle pain in my legs appears to be on the decline. I am much relieved. ... (11 replies)

... I know that PPS pain can become worse with time (from personal experience with both my grandfather and a friend), and statins can cause muscle pain, SO best bet is to try to find a TEAM of doctors (since I doubt there is a cardiologist who is also an expert in PPS) who will work together to help you figure out what is going on and what the best course of treatment is. By... (11 replies)
... All of the symptoms you described are symptoms I had on it, burning pain, joint pain, muscle pain.. I would back off of the working out or you could do some real damage.. I also has leg and foot cramps at night and TENDON damage. ... (12 replies)
... Would someone please describe the type of muscle pain that sometimes accompanies taking a statin drug? ... (12 replies)
... For the legs you might try putting a bar of soap under your sheets. Dr. Gott has many people swear to this, for helping with leg pain and cramps at night. It has worked well for my mother. Some people have claimed that it is just a placebo effect, but animals have seemed to benefit also. ... (11 replies)
... with a burning sensation when under the cover at night but nothing durnig the days. If I scrached, all hell breaks out until lotion would calm it down. ... (11 replies)
... in in the system much longer than they thought. As you already know red yeast rice has some of the same properties of statins. Also as they told my mother, the burning could indicate regeneration, which isn't a bad thing. A dermatologist might be in order. ... (11 replies)
... THis answers my post of a few weeks ago" Itchy legs" which should have been burning legs, as my legs feel just like the pain of a mild burn. ... (11 replies)
... Yes, statins can cause burning in the muscles. This would indicate muscle damage. I certainly his cholesterol wasn't in the 150's. ... (11 replies)
... For me, statin pain was more of a burning with a buzzing or almost a vibration feeling. Very weird and I don't ever want to go down that road again. ... (12 replies)
... removed] more poeple these days are trying alternatives like re yeast rice (11 replies)
... sounds like a good plan. Some people just have problems when their cholesterol is dropped, no matter if if conforms to "suggested" numbers or not. It could have been an allergic reaction from the combination of the red yease rice...and the niacin. My own personal opinion is that i would rather see someone on niacin (vit B3) than on the red yeast rice. Statins of any kind... (11 replies)
... Statins are know to lower immunity. This could also be why when taking statins other problems begin to surface. (11 replies)
... and I'd urge her to be aware of any sudden, unexplained muscle pain or weakness, or cognitive problems like sudden forgetfulness... ... (5 replies)
... rts we have received, these problems seem to generally be reversible. However it appears that in some cases recovery is prolonged or incomplete, particularly for muscle symptoms and neuropathy. ... (26 replies)
... have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. ... (26 replies)
Quick Beats
Mar 12, 2009
... Thanks to immortal19 for this list: Here is a list of common symptoms for anxiety/panic disorder...of course there are a lot of other ones but these are the most common: HEART sensations~ * racing or rapid heart beat (flight and flight response) * heart palpitations (flight and flight response) * 'missed' heart beats (flight and flight response) (4 replies)
... lesterol and I exercise vigorously for at least 30 minutes a day on a stationary bike. I have spent my whole lifetime eating unhealthy. First I thought that that burning in between my abdomen and chest was some kind of horrible heartburn, but I realized it was actually a tingling, very cold burning sensation like neuropathy. ... (11 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 09:41 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!